# SDR DL757060762

- Difficulty date: September 13, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 62,045 hours, 29,816 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N70071
- Condition: Oversized
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER LINK WING FITTING WAS FOUND WITH AN INNER LUG DIA. GREATER THAN ALLOWED.  THE HOLE WAS OVERSIZED AND INSPECTED.   AN OVERSIZED BUSHING WAS INSTALLED.  REF AD 2003-18-05
